# SDR SWAA2024031453735

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 283 DEFLECTION CONTROL RIB AREA AT LT WING 2024-123411<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 283 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A6200 REV ?B? THE MEASURE OF CRACK IS L=0.956?TOOL USED CALIPER P/N: 500-197-30 S/N: A21144622 DUE DATE: 29-MAR-24. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED ACTION  REPLACED ANGLE TRAILING EDGE LOCATED ORSS 283 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A6200 REV ?B? THE MEASURE OF CRACK IS L=0.956?TOOL USED CALIPER P/N: 500-197-30 S/N: A21144622 DUE DATE: 29-MAR-24.;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 283 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A6200 REV ?B? THE MEASURE OF CRACK IS L=0.956?TOOL USED CALIPER P/N: 500-197-30 S/N: A21144622 DUE DATE: 29-MAR-24.
